# SDR SWAA2024103145317

- Difficulty date: October 5, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME EXTERNAL AREA FWD CENTER SECTION HAS CRACK<[01] INSTALLED NEW PROTECTIVE BOOT AT NOSE RADOME PER B737AMM53-52-00-400-802 PART USED BOOT PO#2090506;[02] VERIFIED WORK PERFORMED
